# SDR DALA1231620994

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 54,307 hours, 39,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW FOUND ON PDC, TAIL COMPARTMENT LIGHTS INOPERATIVE.  TROUBLESHOT AND RELAMPED.  OPS CHECKED GOOD.
